Open Access
Translator Disclaimer
October 1999 Taylor expansions of curve-crossing probabilities
David G. Hobson, David Williams, Andrew T.A. Wood
Author Affiliations +
Bernoulli 5(5): 779-795 (October 1999).

Abstract

Using an approach based on the Cameron-Martin-Girsanov theorem, we obtain a Taylor expansion for the probability that Brownian motion hits a smooth nonlinear boundary which grows at a suitable rate. The structure and probabilistic meaning of the terms in the expansion are studied in some detail.

Citation

Download Citation

David G. Hobson. David Williams. Andrew T.A. Wood. "Taylor expansions of curve-crossing probabilities." Bernoulli 5 (5) 779 - 795, October 1999.

Information

Published: October 1999
First available in Project Euclid: 12 February 2007

zbMATH: 0945.60084
MathSciNet: MR1715439

Keywords: Brownian motion , Cameron-Martin-Girsanov theorem , curve-crossing probabilities , Harmonic functions , Lévy-Khinchine operator

Rights: Copyright © 1999 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.5 • No. 5 • October 1999
Back to Top